# SDR SIMA20130624003

- Difficulty date: June 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 34,242 hours, 31,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: PA010030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND FORWARD CABIN FLASHLIGHT DIM.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT BATTERY IAW AMM 33-51-01 AND EM-33-038.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
